The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 16, Issue 2, 1997
Metadata
 

On the Integral Giving the Degree of a Map and a Rouché Type Theorem
T. Hatziafratis and A. Tsarpalias
pp. 239–247
Abstract | Full-Text PDF (630 KB) | Metadata

The Character-Automorphic Nehari Problem: Non-Uniqueness Criterion and some Extremal Solutions
Peter Yuditskii
pp. 249–261
Abstract | Full-Text PDF (971 KB) | Metadata

Weighted Inequalities for the Fractional Maximal Operator in Lorentz Spaces via Atomic Decomposition of Tent Spaces
Y. Rakotondratsimba
pp. 263–280
Abstract | Full-Text PDF (1077 KB) | Metadata

Asymptotic Behaviour of Relaxed Dirichiet Problems Involving a Dirichlet-Poincar Form
Marco Biroli and N. Tchou
pp. 281–309
Abstract | Full-Text PDF (1454 KB) | Metadata

Existence Results for the Quasistationary Motion of a Free Capillary Liquid Drop
Matthias Günther and Georg Prokert
pp. 311–348
Abstract | Full-Text PDF (1644 KB) | Metadata

The Neumann Problem for the 2-D Helmholtz Equation in a Multiply Connected Domain with Cuts
P.A. Krutitskii
pp. 349–361
Abstract | Full-Text PDF (867 KB) | Metadata

Remarks on Analytic Solutions of Leray-Volevich-Coupled Systems
W. Watzlawek
pp. 363–375
Abstract | Full-Text PDF (863 KB) | Metadata

On the $\mathcal L$-Characteristic of the Superposition Operator in Lebesgue Spaces with Mixed Norm
Cheng Chur-jen and Martin Väth
pp. 377–386
Abstract | Full-Text PDF (919 KB) | Metadata

Hardy Inequalities for Overdetermined Classes of Functions
Alois Kufner and C.G. Simader
pp. 387–403
Abstract | Full-Text PDF (951 KB) | Metadata

A General Approach to the Min-Max Principle
J.-N. Corvellec
pp. 405–433
Abstract | Full-Text PDF (1592 KB) | Metadata

A Uniform Attractor for a Non-Autonomous Generalized Navier-Stokes Equation
Filippo Gazzola and V. Pata
pp. 435–449
Abstract | Full-Text PDF (994 KB) | Metadata

Equivalence of Oscillation of a Class of Neutral Differential Equations and Ordinary Differential Equations
Binggen Zhang and Bo Yang
pp. 451–462
Abstract | Full-Text PDF (897 KB) | Metadata

On the Mixed Problem for Quasilinear Partial Differential-Functional Equations of the First Order
Tomasz Człapiński
pp. 463–478
Abstract | Full-Text PDF (1027 KB) | Metadata

On some Applications of Theorems on the Spectral Radius to Differential Equations
Dariusz Bugajewski
pp. 479–484
Abstract | Full-Text PDF (508 KB) | Metadata